RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 22, Number 2, Pages 213–222 (Mi tmf3605)  

This article is cited in 5 scientific papers (total in 5 papers)

Relativistic one-boson exchange amplitudes as potentials of quantum mechanics in Lobachevskii space

N. B. Skachkov


Abstract: It is shown that the matrix elements of the relativistic scattering amplitude which correspond to one-boson exchange can be represented in the form of the direct geometrical generalization of quantum-mechanical potentials, obtained by means of replacement of euclidean quantities by their analogues in Lobachevskii space.

Full text: PDF file (586 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 22:2, 149–156

Received: 20.11.1974

Citation: N. B. Skachkov, “Relativistic one-boson exchange amplitudes as potentials of quantum mechanics in Lobachevskii space”, TMF, 22:2 (1975), 213–222; Theoret. and Math. Phys., 22:2 (1975), 149–156

Citation in format AMSBIB
\Bibitem{Ska75}
\by N.~B.~Skachkov
\paper Relativistic one-boson exchange amplitudes as potentials of quantum mechanics in Lobachevskii space
\jour TMF
\yr 1975
\vol 22
\issue 2
\pages 213--222
\mathnet{http://mi.mathnet.ru/tmf3605}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 22
\issue 2
\pages 149--156
\crossref{https://doi.org/10.1007/BF01036319}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3605
  • http://mi.mathnet.ru/eng/tmf/v22/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Skachkov, “Asymptotic behavior of form factors and invariant description of the spatial structure of particles”, Theoret. and Math. Phys., 25:3 (1975), 1154–1163  mathnet  crossref
    2. N. B. Skachkov, I. L. Solovtsov, “Covariant three-dimensional formulation of the composite quark model of mesons”, Theoret. and Math. Phys., 41:2 (1979), 977–986  mathnet  crossref  isi
    3. A. V. Sidorov, N. B. Skachkov, “Description of the widths and spectra of the bound states of two relativistic fermions”, Theoret. and Math. Phys., 46:2 (1981), 141–149  mathnet  crossref  isi
    4. N. B. Skachkov, I. L. Solovtsov, “Relativistic wave functions for a system of two spin $1/2$ quarks in a model with chromodynamic interaction”, Theoret. and Math. Phys., 54:2 (1983), 116–122  mathnet  crossref  isi
    5. Fialka S.I. Kapshai V.N. Grishechkin Y.A., “An Approximate Solution Method For the Quasipotential Equations With Local Spin-Orbital Potentials”, Frontiers in Theoretical and Applied Physics/Uae 2017 (Ftaps 2017), Journal of Physics Conference Series, 869, ed. Alnaser A. Allen R. Lidstrom S. AbdelNaby S. Syed R. Sakhi S. Salamin Y. Egilmez M. ElKhatib S. Hamdan N. Guessoum N. Majeed T., IOP Publishing Ltd, 2017  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:163
    Full text:74
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021